Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 47, NWS Jackson, KY

August 4, 2009Bath County, Menifee County, Montgomery County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 4, 2009, 10:43 AM EDT for Bath County, Menifee County, Montgomery County, Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2009, 10:43 AM EDT (14:43 UTC)
Expired
Aug 4, 2009, 2:45 PM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Menifee County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 59 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 10:53 AM EDTFLASH FLOODMount Sterling, KYDISPATCH REPORTED NUMEROUS ROADS IMPASSABLE ACROSS THE COUNTY.SOME ROADS AFFECTED ARE MAIN STREET IN MOUNT STERLING...KIDWELL ROAD...LEVEE ROAD...HINKSTONPIKE...US HIGHWAY60...PREWITT-GRASSY ROAD...OWINGSVILLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3443 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 041443
FFWJKL
KYC011-165-173-041845-
/O.NEW.KJKL.FF.W.0047.090804T1443Z-090804T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1043 AM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...  
  MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...  
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 245 PM EDT

* AT 1038 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  PRECIPITATION HEAVY ENOUGH TO CAUSE FLASH FLOODING FROM 
  THUNDERSTORMS OVER THE WARNED AREA. RADAR ESTIMATES SHOW RAINFALL 
  TOTALS OF MORE THAN TWO INCHES IN SOME AREAS SINCE 9 AM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
  THE VICINITY OF MOUNT STERLING...EWINGTON...GRASSY LICK...HOWARDS
  MILL...PEELED OAK AND SIDEVIEW.

FLASH FLOODING IS BEING CAUSED BY THUNDERSTORMS PRODUCING HEAVY RAIN
AND MOVING REPEATEDLY OVER THE SAME AREAS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3804 8362 3797 8351 3786 8354 3788 8373
      3792 8378 3791 8380 3791 8389 3793 8398
      3812 8409 3813 8408

$$

HAL
2 follow-up statements
000 
WGUS73 KJKL 041520
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1120 AM EDT TUE AUG 4 2009

KYC011-165-173-041845-
/O.CON.KJKL.FF.W.0047.000000T0000Z-090804T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-MONTGOMERY KY-MENIFEE KY-
1120 AM EDT TUE AUG 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
CENTRAL MENIFEE...MONTGOMERY AND SOUTH CENTRAL BATH COUNTIES...

SHORTLY BEFORE 11 AM THERE WERE NUMEROUS ROADS REPORTED CLOSED IN 
MONTGOMERY COUNTY. AT 1112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER 
RADAR INDICATED RAIN CONTINUING TO FALL OVER THE AREA. ALTHOUGH THE 
HEAVIEST RAIN HAS MOVED SOUTH OUT OF THE WARNING AREA...ADDITIONAL 
RAINFALL WILL PROLONG ANY EXISTING FLOODING.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3804 8362 3797 8351 3786 8354 3788 8373
      3792 8378 3791 8380 3791 8389 3793 8398
      3812 8409 3813 8408

$$

HAL
000 
WGUS73 KJKL 041752
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
152 PM EDT TUE AUG 4 2009

KYC011-165-173-041845-
/O.CON.KJKL.FF.W.0047.000000T0000Z-090804T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-MONTGOMERY KY-MENIFEE KY-
152 PM EDT TUE AUG 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR 
MENIFEE...MONTGOMERY...AND SOUTH CENTRAL BATH COUNTIES...

FLOOD WATERS FROM HEAVY RAINS IN THE MORNING WERE RECEDING EARLY 
THIS AFTERNOON. HOWEVER...LIGHT TO MODERATE RAIN CONTINUED...AND 
ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN WAS HEADING TOWARD 
THE AREA FROM THE NORTHWEST. THESE STORMS SHOULD ARRIVE BETWEEN 
2:15 PM AND 3 PM EDT. ADDITIONAL HEAVY RAINFALL FROM THESE STORMS 
MAY CAUSE FLOODWATERS TO RISE AGAIN...AND THE FLASH FLOOD WARNING 
MAY NEED TO BE EXTENDED.

IN ADDITION...A A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 
PM EDT TUESDAY EVENING FOR A PORTION OF THE AREA.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3804 8362 3797 8351 3786 8354 3788 8373
      3792 8378 3791 8380 3791 8389 3793 8398
      3812 8409 3813 8408

$$
HAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 9:11 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Aug 4, 9:11 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
911 AM EDT TUE AUG 4 2009

.SHORT TERM.../THE REST OF TODAY/...UPDATED

A QUICK UPDATE TO THE FCST PACKAGE THIS MORNING TO ACCOUNT FOR MCS
ENTERING OUR AREA. EXPECT COLD POOL DYNAMICS TO TAKE OVER AND PUSH
LINE OF THUNDERSTORMS SOUTHWARD ACROSS EASTERN KENTUCKY TODAY. SOME
STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING
THE MAIN THREAT. IN ADDITION...BASED ON UPSTREAM OBS EXPECT SOME
TORRENTIAL RAINFALL WITH THE STRONGEST STORMS. SOME LOCALIZED
FLOODING PROBLEMS ARE POSSIBLE.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH THURSDAY/

UPPER LEVEL TROF STILL THE DRIVING FORCE FOR THIS FCST FOR TUE.
HOWEVER... WRN MTN RIDGE WILL START EASING EAST ON WED AND WITH A
CHANGE IN THE UPPER PATTERN COMES A CHANGE IN THE PATH STORMS TAKE
ACROSS THE COMMONWEALTH. FNTL BNDRY ACROSS THE WRN CORN BELT WILL
DROP INTO KY LATE TUE. EXPECTING SHRA/TSRA WITH AND AHEAD OF THE FNT
AS IT DROPS SOUTH. SEVERAL WAVES ON THE FNT IN THE FORM OF MCV/S WILL
PROVIDE WAVES OF CONVECTIVE ACTIVITY FROM TUE AFTERNOON THRU WED
NIGHT. EXPECTING THE POSSIBILITY OF SOME SVR WX TUE AFTN/EVENING WITH
A BETTER CHANCE ON WED... PRIMARILY WITH THE AFTERNOON/EVENING
HEATING WHEN THE AIRMASS BECOMES THE MOST UNSTABLE. THIS IS ALSO THE
TIME WHEN SPC HAS INDICATED A SLIGHT RISK FOR SVR FOR BASICALLY ALL
OF KY. NOT EXPECTING PARTICULARLY HEAVY RAIN ACROSS A LARGE AREA...
BUT THAT DOES NOT RULE OUT ISOLATED POCKETS WITH THE BETTER
CONVECTIVE CELLS. ALSO THE PLACEMENT AND TIMING OF ANY CONVECTIVE
COMPLEX IS TO VAGUE TO ABSOLUTELY DEFINE LOCATIONS OF HEAVY RAIN.

TEMPERATURES LOOK TO BE MORE IN LINE WITH SEASONAL AVGS. HIGH TEMPS
TUE WILL BE THE HIGHEST IF CLOUD COVER CAN HOLD OFF UNTIL THE
AFTERNOON. OTHERWISE... MID TO UPPER 80S THRU THE SHORT TERM FCST.
WITH LOWS IN THE MID TO UPPER 60S. THIS IS A COMPROMISE BETWEEN
MODELS WHICH HAS WORKED WELL OVERALL.

.LONG TERM.../THURSDAY THROUGH MONDAY/

AT THE START OF THE FORECAST PERIOD MODELS ARE IN PRETTY GOOD
AGREEMENT ABOUT THE EXIT OF H5 TROUGH AXIS TO THE EAST AND STRONG H5
RIDGE BUILDING IN. IF THIS HOLDS TRUE...SUMMER LOOKS TO MAKE AN
APPEARANCE BY THE WEEKEND WITH DIURNAL SHOWERS AND THUNDERSTORMS A
POSSIBILITY AND THE MENTION OF A FEW 90 DEGREE READINGS AS WELL. DID
NOT MAKE MANY CHANGES TO THE OVERALL FORECAST AS THINGS HAVE NOT
CHANGED MUCH WITH NEW MODEL RUNS. STILL PREFER THE GFS AND ITS
SUPPORTING CAST ALONG WITH HPC WHERE MODELS DIFFER. HAVE CHANGED
POPS A BIT TO REFLECT A MORE DIURNAL TREND WITH SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AS RING OF FIRE CONCEPT FITS THIS
PATTERN FAIRLY CLOSELY. BEST CHANCES FOR THUNDERSTORMS EACH
AFTERNOON WILL BE IN THE HIGHER TERRAIN AND AREAS CLOSER TO THE
PERIPHERY OF THE RIDGE. HAVE TAKEN POPS OUT EACH NIGHT AS UPSTREAM
MCS ACTIVITY WOULD HAVE QUITE A BIT OF TROUBLE COMBATING STRONG H5
RIDGING. BETTER FLOW ALOFT WOULD ALSO BE FURTHER NORTH...HOWEVER
HIGHER SURFACE MOISTURE WILL BE PRESENT IN EAST KENTUCKY WITH TD/S
AROUND 70 DEGREES. WILL WATCH MCS PROPAGATION AS A GENERAL
COMBINATION OF HIGHER THETA E AIR AND 300 MB FLOW SEEMS TO BE WHERE
THEY LIKE TO TRAVEL. FEEL THAT CHANCES ARE LOW ENOUGH TO KEEP OUT OF
ZFP FOR NOW.

SOME DIFFERENCES STILL EXIST TOWARD THE END OF THE PERIOD WITH
REGARD TO THE RE-ESTABLISHMENT OF TROUGHING OVER THE AREA. GFS IS
FASTER IN DOING THIS WHICH ALLOWS A COLD FRONT TO SAG SOUTHWARD NEAR
THE AREA BY MONDAY/TUESDAY. WILL CONTINUE THE POPS TO REFLECT THIS
POSSIBILITY...ESPECIALLY WITH THE SUMMER WE HAVE HAD AND THE
UNLIKELY SCENARIO THAT THE RIDGE ACTUALLY HOLDS IN PLACE.

AS FAR AS TEMPERATURES ARE CONCERNED...ACTUALLY FEEL COMFORTABLE
WITH THE 90 DEGREE FORECASTS OVER THE WEEKEND AND INTO NEXT WEEK AS
H85 TEMPS AROUND 20 CELSIUS COULD SUPPORT THE MERCURY GETTING THAT
HIGH. SOME UNCERTAINTY WILL LIE IN DIURNAL CLOUD COVER/SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND COULD VERY WELL MAKE THE DIFFERENCE
BETWEEN UPPER 80S AND LOWER 90S FOR LOCATIONS EACH AFTERNOON. ALL
IN ALL...HIGH TEMPERATURES AROUND 90 WILL BE A CONSERVATIVE FORECAST
WITH LOW TEMPERATURES STAYING IN THE UPPER 60S TO AROUND 70 AS TD/S
STAY UP.

&&

.AVIATION.../12Z TO 12Z/

INITIAL VFR CONDITIONS WILL DETERIORATE WITH THE APPROACHING
MESOSCALE CONVECTIVE COMPLEX. HEAVY RAIN TO MOVE INTO THE TAF SITES
AROUND 10 AM AND LINGER FOR SEVERAL HOURS. CONVECTION WILL BE HIT OR
MISS AND AM CURRENTLY FORECASTING MINIMAL VFR WITH THE CONVECTION.
HOWEVER IF THE HEAVY RAIN MATERIALIZES VIS COULD DROP TO IFR RANGE.
WILL NEED TO MONITOR THE STORMS AS THEY APPROACH. THE COMPLEX WILL
PASS THROUGH THE AREA BY THIS EVENING AND THE RAIN AND LIGHT WINDS
WILL LEAVE A VERY MOIST SURFACE LAYER...WHICH SHOULD PROMOTE ANOTHER
ROUND OF FOG WEDNESDAY MORNING FOR AREAS THAT SEE THE RAIN.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DUSTY/RAY
LONG TERM....SCHOETTMER
AVIATION...DUSTY
Hazardous weather outlook, Aug 4, 9:13 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
913 AM EDT TUE AUG 4 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
913 AM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS
COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
GREATEST THREAT. IN ADDITION...SOME LOCALIZED FLOODING IS POSSIBLE
WITH THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT AND THEN AGAIN FROM FRIDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN REPORTS OF LARGE HAIL...STORM
DAMAGE...AND ANY RAINFALL OVER 1 INCH.

RAY

In the hours before

Special weather statement, Aug 4, 8:45 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
845 AM EDT TUE AUG 4 2009

KYZ044-051-052-104-041345-
FLEMING-ROWAN-BATH-ELLIOTT-
845 AM EDT TUE AUG 4 2009

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES
THROUGH 945 AM EDT TUESDAY MORNING...

   FLEMING...ROWAN...BATH...AND ELLIOTT.

AT 840 AM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF FOXPORT TO DALESBURG TO 16
MILES NORTHWEST OF FAIRVIEW...OR ALONG A LINE EXTENDING FROM 21 MILES
NORTHEAST OF FLEMINGSBURG TO 6 MILES NORTH OF FLEMINGSBURG TO 16
MILES NORTHEAST OF CYNTHIANA...MOVING SOUTHEAST AT 30 MPH.

THE STRONGER STORMS WILL BRING RAINFALL RATES OF MORE THAN AN
INCH IN AN HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING...AND HAIL IN THESE AREAS.

LOCATIONS WHICH WILL BE AFFECTED INCLUDE...BUT ARE NOT LIMITED
TO...FOXPORT AROUND 845 AM EDT...NEPTON AROUND 850 AM
EDT...WALLINGFORD AROUND 855 AM EDT...POPLAR PLAINS AROUND 900 AM
EDT AND TILTON AROUND 905 AM EDT.

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 10:11 AM EDTSevere Thunderstorm WarningJKLJohnson, Martin29 min
Aug 4, 10:15 AM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery3 hr
Aug 4, 10:57 AM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more25 hr
Aug 4, 11:01 AM EDTFlash Flood WarningJKLMenifee, Powell, Wolfe4 hr
Aug 4, 11:44 AM EDTAreal Flood AdvisoryJKLEstill, Lee3 hr
Aug 4, 2:20 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox40 min
Aug 4, 2:40 PM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox50 min
Aug 4, 2:47 PM EDTFlash Flood WarningJKLBath, Breathitt, Estill, Lee, Menifee, Montgomery and 2 more13 min
Aug 4, 2:57 PM EDTFlash Flood WarningJKLBath, Breathitt, Estill, Lee, Menifee, Montgomery and 3 more4 hr
Aug 4, 3:06 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Powell, Rowan39 min
Aug 4, 3:26 PM EDTFlash Flood WarningJKLBell, Knox4 hr
Aug 4, 3:27 PM EDTSevere Thunderstorm WarningJKLBath, Breathitt, Estill, Lee, Menifee, Montgomery and 4 more48 min
Aug 4, 3:30 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne, Whitley45 min
Aug 4, 4:15 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel, McCreary, Pulaski, Whitley45 min
Aug 4, 4:40 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Menifee, Morgan and 2 more3 hr
Aug 4, 4:53 PM EDTAreal Flood AdvisoryJKLBell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more3 hr
Aug 4, 4:58 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Laurel, Leslie32 min
Aug 4, 5:39 PM EDTSevere Thunderstorm WarningJKLHarlan25 min
Aug 4, 6:49 PM EDTRiver Flood AdvisoryJKLEstill, Powell29 hr
Aug 4, 6:57 PM EDTAreal Flood WarningJKLMontgomery10 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.